umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Sepsis as possible adverse drug reaction in patient with rheumatoid arthritis treated with TNF-alfa antagonists
Umeå University, Faculty of Medicine, Department of Pharmacology and Clinical Neuroscience, Clinical Pharmacology.
Umeå University, Faculty of Medicine, Department of Pharmacology and Clinical Neuroscience, Clinical Pharmacology.
Umeå University, Faculty of Medicine, Department of Public Health and Clinical Medicine, Reumatology.
2004 (English)In: Journal of clinical rheumatology, Vol. 3, 119-229 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2004. Vol. 3, 119-229 p.
Identifiers
URN: urn:nbn:se:umu:diva-5789OAI: oai:DiVA.org:umu-5789DiVA: diva2:145457
Available from: 2007-11-30 Created: 2007-11-30 Last updated: 2011-01-18Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Rantapää-Dahlqvist, Solbritt
By organisation
Clinical PharmacologyReumatology

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 17 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf